# SDR 2002UALA01567

- Difficulty date: October 12, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N947UA
- Make and model: Boeing 737522
- Aircraft serial: 26688
- Aircraft time: 28,595 hours, 17,972 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 LEFT HAND SIDE CHORD CRACKED IN RADIUS AT WL 207.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER SPLICE STRAP REPAIR.
